zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A new modification of the Adomian decomposition method for linear and nonlinear operators. (English) Zbl 1027.35008
Summary: We present an efficient modification of the Adomian decomposition method that will facilitate the calculations. We then conduct a comparative study between the new modification and the modified decomposition method. The study is conducted through illustrative examples. The new modification introduces a promising tool for many linear and nonlinear models.

35A25Other special methods (PDE)
Full Text: DOI
[1] Adomian, G.: Solving frontier problems of physics: the decomposition method. (1994) · Zbl 0802.65122
[2] Adomian, G.: Nonlinear stochastic operator equations. (1986) · Zbl 0609.60072
[3] Adomian, G.: A review of the decomposition method and some recent results for nonlinear equation. Math. comput. Modell. 13, No. 7, 17-43 (1992) · Zbl 0713.65051
[4] Adomian, G.; Rach, R.: Noise terms in decomposition series solution. Comput. math. Appl. 24, No. 11, 61-64 (1992) · Zbl 0777.35018
[5] Adomian, G.; Rach, R.: Equality of partial solutions in the decomposition method for linear or nonlinear partial differential equations. Comput. math. Appl. 19, No. 12, 9-12 (1990) · Zbl 0702.35058
[6] Adomian, G.; Rach, R.: Analytic solution of nonlinear boundary-value problems in several dimensions by decomposition. J. math. Anal. appl. 174, 118-137 (1993) · Zbl 0796.35017
[7] Bellomo, N.; Monaco, R.: A comparison between Adomian’s decomposition methods and perturbation techniques for nonlinear random differential equations. J. math. Anal. appl. 110, 495-502 (1985) · Zbl 0575.60064
[8] Datta, B. K.: Introduction to partial differential equations. (1993)
[9] Rach, R.: On the Adomian decomposition method and comparisons with picards method. J. math. Anal. appl. 128, 480-483 (1987) · Zbl 0645.60067
[10] Wazwaz, A. M.: A first course in integral equations. (1997) · Zbl 0924.45001
[11] Wazwaz, A. M.: A reliable modification of Adomian’s decomposition method. Appl. math. Comput. 102, 77-86 (1999) · Zbl 0928.65083
[12] Wazwaz, A. M.: Analytical approximations and Padé approximants for Volterra’s population model. Appl. math. Comput. 100, 13-25 (1999) · Zbl 0953.92026
[13] Wazwaz, A. M.: Necessary conditions for the appearance of noise terms in decomposition solution series. Appl. math. Comput. 81, 199-204 (1997) · Zbl 0904.76067
[14] Wazwaz, A. M.: A study on a boundary-layer equation arising in an incompressible fluid. Appl. math. Comput. 87, 265-274 (1997) · Zbl 0882.65132
[15] Wazwaz, A. M.: The modified decomposition method and Padé approximants for solving Thomas--Fermi equation. Appl. math. Comput. 105, 11-19 (1999) · Zbl 0956.65064
[16] Wazwaz, A. M.: On the solution of fourth order parabolic equation by the decomposition method. Int. J. Comput. math. 57, 213-217 (1995) · Zbl 1017.65518
[17] Wazwaz, A. M.: The decomposition method for approximate solution of the Goursat problem. Appl. math. Comput. 69, 299-311 (1995) · Zbl 0826.65077
[18] Wazwaz, A. M.: A new approach to the nonlinear advection problem: an application of the decomposition method. Appl. math. Comput. 72, 175-181 (1995) · Zbl 0838.65092
[19] Wazwaz, A. M.: A comparison between Adomian decomposition method and Taylor series method in the series solutions. Appl. math. Comput. 79, 37-44 (1998) · Zbl 0943.65084
[20] Eugene, Y.: Application of the decomposition method to the solution of the reaction--convection--diffusion equation. Appl. math. Comput. 56, 1-27 (1993) · Zbl 0773.76055